View Full Version : Bad sides with Avodart, take once a week or go to fin?

11-05-2015, 12:36 PM
Title says it all, experienced bad sides with Avodart, shall I try it again at once (maybe) twice a week or shall I put a order in for Fin?

My hairline is tingling like crazy, must be the sharp increase in dht after Avodart, I am due a bad shed I can feel and see it, what shall I do asap?

11-05-2015, 01:03 PM
Is your hairline tingling on dutasteride or now that you are off of it? What sides did you have? I'm on dutasteride and have zero sides right now, but had that tingle on finasteride.

11-06-2015, 09:58 AM
its massively tingling now that I'm off it, I only took it for under a week though.
sides were complete loss of libido, feeling hot and cold, body aching, head pains, I could go on and on

11-06-2015, 02:21 PM
did you jump straight to dut without even trying fin? Dut is some SERIOUS sh*t man... I would be very careful. If you are experiencing those sides I would NOT continue the medication.

11-08-2015, 04:29 AM
no I tried fin before, libido took a hit, but the sides weren't anywhere near as bad as Avodart, so I think it should be safe to try fin again.

11-08-2015, 09:22 AM
i don't think it makes sense to use dut without being a year and a half on fin